# SDR SWAA2025121533213

- Difficulty date: November 9, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB TRAILING EDGE FIXED PANEL ORSS 271, LT WING.   REPLACED THE WEB AND FASTENERS IAW SRM-51-10-02-0G-0, ITEM 9, SRM-51-40-02-0G, & DWG 115A2512, SHEET 16, REV-.
